# SDR ABXA050222

- Difficulty date: August 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 571412155
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF MAIN ENTRY DOOR PAN WAS CRACKED.  REPAIRED AREA IAW DC-9 SRM 52-05.
